# SDR ZW0A0202801

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 14,378 hours, 7,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE FIRST CLASS EGRESS LIGHTS FLASHED DURING TEST. THEY DID NOT REMAIN ON.  REPLACED THE BATTERIES IN THE POWER SUPPLY.
